After the lidocaine wears off, I am wondering what "kind" of pain there is...is there a pain just sensitive to the injection site when moved or touched..or is it a consistent pain or on and off throbbing? I do not take any kind of medicine other than antibiotics so I am curious if I will be able to handle this pain.
What Kind of Pain Should I Expect After Dermal Fillers?
Doctor Answers 7
Pain after dermal filler
Having had this myself, I can say that there is relatively little pain and not enough to warrant anlagesic medications. Occasionally you may feel a mild ache with deeper injections.
Pain after dermal fillers
There should little or no pain following injection of hyaluronic acid fillers (Juvederm, Restylane). Often for the heavier fillers there is swelling, so patients should not schedule critical events right after getting filler.
Semipermanent fillers are often associated with more pain and inflammation.
You should not expect any significant discomfort following an Injectable Filler treatment.
In my practice, Injectable Filler treatments are performed with topical anesthetic, and there is no significant pain following your procedure. You should not require any oral pain relievers.
You might also like...
Most dermal fillers don't hurt at all afterwards except ...
Radiesse is the only dermal filler which is alittle sore afterwards for a half hour or so but not worth taking any meds for and lasts so much longer than the other fillers. Fat injections are worse but are not dermal fillers. Fat goes under the skin. Most dermal fillers like juvederm or restylane don't hurt at all afterwards
Pain after fillers
Patients usualy have minimal to no pain after facial fillers. The lidocaine should wear off after a few hours.
Do dermal fillers hurt?
Most patients do experience some soreness after having a filler. The degree is dependent on where the filler is placed, the quantity of filler and whether there is any bruising. The pain will not require any analgesics.